# SDR SIMA20140314003

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 25,341 hours, 21,707 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY BRAKE LOW PRESS ON EICAS.  CHARGE HYD SYS IAW AMM 29-10-00.  OPERATIONS CHECKED GOOD.
